# SDR UIEA2021020100164

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,932 hours, 13,615 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal Depressor
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG RH T/R FWD LOWER BIFURCATION FOUND DAMAGE.( REPAIRED AS PER RI-78-32-14338 REV B AT #2 ENG R/H T/R FWD LOWER BIFURCATION AREA. )
